# SDR DL76L040141

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 55,469 hours, 8,628 cycles
- Engine: Pwa PW4060
- Engine time: 42,574 hours, 8,694 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 42,574 hours, 8,694 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG STALLED ON TAKEOFF ROLL 110 KNOTS, RT ENG SURGE DET ON EICAS ENG EXCT RECORD 660 FOR 12 SEC.  REPLACED NR 2 ENG S/N 723843 PER TRANS 1T149.
